About

Member has chosen to not make this information public.

Groups

Member not yet following any Groups.

Pages

Member not yet following any Pages.

Posts (2)

Apr 18, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I just posted my experience and after reading yours I realize that I to have more emotional/hungry than normal. Not sure if it related but interesting none the less. I thought I was just hormonal lol

Apr 18, 2013 · Want to taper off Pristiq, makes my heart race in Depression & Anxiety

I have been taking 50 mg a day of pristig for over 2 years and have decided to taper my pristiq. I did alot of research and have read many forums and decided the best way for me was to start taking it every other day. Most of the research says to not cut the pill in half because of its time release formula. basically it will be a jolt to your system if you take half because it will hit you all at once. I have been lengthening the days after each one. For example I took one on sun but not on mon. then on tues i took one but not on wed. I did not notice any side effects so I took one thur then I did not take one on fri or sat. This ultimately comes down to how I felt. had I had any serious side effects I may not have continued with the tapering. Well my side effects so far have been mild. Some anxiety, some dizziness and fatigue. I am on my 12th day of tapering. I have gone three without any pristiq. I seem to have some flu like symptoms since yesterday but I’m not sure if it is related. So I took some dayquil sinus and am much better. Still my symptoms have been mild and I have not yet experienced any brain shivers. Although I had some serious exhaustion dizziness and disorientation yesterday but I think I have a cold/flu. I have decided to not continue tapering but to stop taking pristiq completely as long as I feel fine by tomorrow. I know there can be emotional/psychological effects later do to stopping any anti depressant but if after 4 days of not taking it I feel relatively fine I think any withdawl/ physical symptoms should be out of my system. Hope this helps. I will keep updating as my symptoms appear or go away.